Alert archive / Florida / Wind Chill Advisories in 2012
Wind Chill Advisory 2, NWS Jacksonville, FL
NWS Jacksonville, FL issued this wind chill advisory at Feb 11, 2012, 1:59 PM EST for Flagler County, Nassau County, Florida. It took effect at Feb 12, 2012, 1:40 AM EST. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Feb 11, 2012, 1:59 PM EST (18:59 UTC)
- In effect from
- Feb 12, 2012, 1:40 AM EST
- Expired
- Feb 12, 2012, 9:00 AM EST
- In force
- 7 hr
- Issued by
- NWS Jacksonville, FL
Counties Flagler County, FL, Nassau County, FL
The radar
The Jacksonville radar (KJAX), 52 km from the middle of the area, began a volume at 18:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 7.0 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1013 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- -128 m²/s²
- 0-3 km storm-relative helicity
- 3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
871 WWUS42 KJAX 111859 WSWJAX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 159 PM EST SAT FEB 11 2012 FLZ024-025-032-033-038-120300- /O.NEW.KJAX.WC.Y.0002.120212T0800Z-120212T1400Z/ NASSAU-DUVAL-CLAY-ST JOHNS-FLAGLER- INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE... GREEN COVE SPRINGS...ST AUGUSTINE...PALM COAST 159 PM EST SAT FEB 11 2012 ...WIND CHILL ADVISORY IN EFFECT FROM 3 AM TO 9 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM EST SUNDAY. * TIMING...LATE TONIGHT INTO EARLY SUNDAY MORNING. * WINDS...NORTH 10 TO 15 MPH. * WIND CHILL READINGS...TEENS TO LOWER 20S. * IMPACT...THOSE SENSITIVE TO THE COLD OR PLANNING ON BEING OUTSIDE SHOULD TAKE PRECAUTIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
3 follow-up statements
923 WWUS42 KJAX 120402 WSWJAX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 1102 PM EST SAT FEB 11 2012 FLZ024-025-032-033-038-121400- /O.CON.KJAX.WC.Y.0002.120212T0800Z-120212T1400Z/ NASSAU-DUVAL-CLAY-ST JOHNS-FLAGLER- INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE... GREEN COVE SPRINGS...ST AUGUSTINE...PALM COAST 1102 PM EST SAT FEB 11 2012 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM EST SUNDAY... * TIMING...LATE TONIGHT INTO EARLY SUNDAY MORNING. * WINDS...NORTH 10 TO 15 MPH. * WIND CHILL READINGS...TEENS TO LOWER 20S. * IMPACT...THOSE SENSITIVE TO THE COLD OR PLANNING ON BEING OUTSIDE SHOULD TAKE PRECAUTIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
042 WWUS42 KJAX 120640 WSWJAX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 140 AM EST SUN FEB 12 2012 FLZ037-040-121400- /O.EXB.KJAX.WC.Y.0002.120212T0640Z-120212T1400Z/ PUTNAM-MARION- INCLUDING THE CITIES OF...PALATKA...OCALA 140 AM EST SUN FEB 12 2012 ...WIND CHILL ADVISORY IN EFFECT UNTIL 9 AM EST THIS MORNING... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM EST THIS MORNING. * TIMING...THROUGH 9 AM THIS MORNING. * WINDS...NORTH 10 TO 15 MPH...WITH HIGHER GUSTS. * WIND CHILL READINGS...TEENS TO LOWER 20S. * IMPACT...THOSE SENSITIVE TO THE COLD OR PLANNING ON BEING OUTSIDE SHOULD TAKE PRECAUTIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ FLZ024-025-032-033-038-121400- /O.EXT.KJAX.WC.Y.0002.120212T0640Z-120212T1400Z/ NASSAU-DUVAL-CLAY-ST JOHNS-FLAGLER- INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE... GREEN COVE SPRINGS...ST AUGUSTINE...PALM COAST 140 AM EST SUN FEB 12 2012 ...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 9 AM EST THIS MORNING... * TIMING...THROUGH 9 AM THIS MORNING. * WINDS...NORTH 10 TO 15 MPH...WITH HIGHER GUSTS. * WIND CHILL READINGS...TEENS TO LOWER 20S. * IMPACT...THOSE SENSITIVE TO THE COLD OR PLANNING ON BEING OUTSIDE SHOULD TAKE PRECAUTIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
518 WWUS42 KJAX 121412 WSWJAX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 912 AM EST SUN FEB 12 2012 FLZ024-025-032-033-037-038-040-121515- /O.EXP.KJAX.WC.Y.0002.000000T0000Z-120212T1400Z/ NASSAU-DUVAL-CLAY-ST JOHNS-PUTNAM-FLAGLER-MARION- INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE... GREEN COVE SPRINGS...ST AUGUSTINE...PALATKA...PALM COAST...OCALA 912 AM EST SUN FEB 12 2012 ...WIND CHILL ADVISORY HAS EXPIRED... TEMPERATURES ARE RISING WITH WINDS GENERALLY LESS THAN 10 MPH...THUS THE WIND CHILL ADVISORY EXPIRED AT 9 AM. $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this wind chill advisory went out at Feb 11, 1:25 PM EST, 34 minutes earlier.
Area forecast discussion, Feb 11, 1:25 PM EST, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
125 PM EST SAT FEB 11 2012
.SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/...
BREEZY/LOCALLY WINDY CONDITIONS WILL GRADUALLY SUBSIDE
TONIGHT...HOWEVER DO EXPECT SURFACE GRADIENTS TO REMAIN SUFFICIENT
TO KEEP SOME WIND THROUGH THE OVERNIGHT. NAM/GFS SHOW SOME UPPER
LEVEL MOISTURE CLIPPING THE AREA TONIGHT...HOWEVER THINK THIS WILL
RESULT IN SCATTERED CIRRUS...NOT ENOUGH TO HOLD TEMPERATURES UP
MUCH. THUS...THE COLDEST NIGHT IN A FEW WEEKS IS LIKELY...WITH
WIDESPREAD SUB FREEZING TEMPERATURES EXPECTED...AND INLAND
LOCATIONS EXPERIENCING A HARD FREEZE. ADDED MARION COUNTY TO THE
HARD FREEZE WARNING...AS MID 20S EXPECTED THERE. ALONG THE
COAST...WINDS WILL REMAIN 10-15 MPH THROUGH THE NIGHT...AND WITH
SUB FREEZING TEMPERATURES...WIND CHILL VALUES IN THE TEENS TO
LOWER 20S WILL PREVAIL...THUS WILL ISSUE A WIND CHILL ADVISORY FOR
THE NORTHEAST FLORIDA COASTAL COUNTIES.
MOSTLY SUNNY BUT COLD CONDITIONS WILL PREVAIL SUNDAY...WITH MOST
AREAS STRUGGLING TO REACH THE UPPER 40S/NEAR 50.
SUNDAY NIGHT...HIGH PRESSURE BUILDS INTO THE SE U.S. WHICH
RESULTS IN COLD DRAINAGE FLOW ACROSS THE INLAND AREAS. THERE WILL
BE OCCASIONAL HIGH CLOUDINESS BUT ENOUGH THIN SPOTS TO ALLOW FOR
RADIATIONAL COOLING. HAVE GONE WITH A HARD FREEZE WATCH FOR ALL OF
THE INLAND AREAS AND A FREEZE WATCH FOR THE COAST.
MONDAY/MONDAY NIGHT...HIGH PRESSURE BEGINS TO MOVE OFFSHORE AND
WILL BEGIN TO HAVE A RETURN FLOW RESULTING IN A MODERATION IN
TEMPS. WILL SEE A FEW COASTAL CLOUDS ACROSS THE EXTREME SE
OTHERWISE MOSTLY CLEAR. HIGH TEMPS REBOUND TO NEAR 60. TEMPS WILL
FALL INTO THE MID 30S ACROSS THE INLAND AREAS WITH PATCHY FROST
POSSIBLE MONDAY NIGHT.
TUESDAY...WEAK LOW PRESSURE IS FORECAST TO MOVE EAST ACROSS THE
GULF COAST AND FL PANHANDLE. ASSOCIATED WARM FRONT WILL MOVE TO
NEAR THE STATE BORDER DURING THE AFTERNOON AND EVE. MOISTURE AND
ISENTROPIC LIFT WILL LEAD TO A CHANCE OF SHOWERS ACROSS MUCH OF
SOUTHEAST GA AND EXTREME NE FL WITH SLIGHT CHANCES ACROSS THE SE
PORTION. HIGH TEMPS WARM INTO THE 60S AND 70S SOUTH OF THE FRONT
BUT REMAIN NEAR 60 NORTH OF THE FRONT.
TUESDAY NIGHT...LOW PRESSURE WILL WEAKEN AND LIFT NE OUT OF THE
AREA WHICH WILL DRAG A COLD FRONT THROUGH THE AREA. HAVE KEPT IN
LOW POPS AS THERE WILL BE WEAK CONVERGENCE AND LIFT ALONG AND
AHEAD OF THE FRONTAL BOUNDARY. COOLER AND DRIER AIR MOVES IN
BEHIND THE FRONT LATE TUESDAY NIGHT BUT MIN TEMPS WELL ABOVE
FREEZING.
.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
THE BOUNDARY IS THEN EXPECTED TO STALL JUST SOUTH OF THE REGION
WEDNESDAY...THEN LIFT BACK NORTH AS A WARM FRONT WEDNESDAY NIGHT
INTO THURSDAY. GFS IS A LITTLE FASTER WITH PUSHING THE ASSOCIATED
LOW PRESSURE SYSTEM ACROSS THIS RUN...WITH CURRENT TIMING IN THE
THURSDAY NIGHT TIME FRAME. THUS AT THIS POINT IT LOOKS LIKE THE
BEST CHANCE FOR SIGNIFICANT PRECIPITATION DURING THIS PERIOD IS
THURSDAY INTO THURSDAY NIGHT. HIGH PRESSURE THEN BUILDS IN FOR
FRIDAY NIGHT INTO SATURDAY.
&&
.AVIATION...
PREVAILING VFR. CIGS OF 4000 FT THIS AFTERNOON WILL BEGIN TO
DISSIPATE AFT 00Z.
&&
.MARINE...
SCA CONDITIONS PREVAIL EARLY THIS AFTERNOON...AND WITH NORTHERLY
FLOW INCREASING BY EARLY THIS EVENING...THINK GALE FORCE GUSTS
WILL DEVELOP ON THE OFFSHORE WATERS...AND ALONG THE GA NEARSHORE.
THUS...WILL RETAIN THE GALE WARNING FOR THOSE AREAS...WITH SCA
FOR THE NE FL NEARSHORE INTO SUNDAY MORNING. CONDITIONS WILL
BEGIN TO IMPROVE LATER SUNDAY...BUT OFFSHORE SEAS WILL LIKELY
REMAIN SCA INTO SUNDAY NIGHT.
RIP CURRENTS: LOW RISK THROUGH SUNDAY.
&&
.FIRE WEATHER...
RH VALUES CONTINUE TO DROP TO NEAR RED FLAG CRITERIA THIS AFTN...SO
WILL RETAIN WARNING THROUGH 5 PM. RH VALUES WILL LOWER FURTHER
SUNDAY...WITH TEENS/LOWER 20S ACROSS MOST AREAS. HOWEVER...WINDS WILL
BE LIGHTER. WILL MONITOR FOR POSSIBLE FIRE DANGER STATEMENTS SUNDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 22 50 22 58 / 0 0 0 0
SSI 28 48 32 57 / 0 0 0 0
JAX 23 49 26 59 / 0 0 0 0
SGJ 29 49 32 58 / 0 0 0 0
GNV 23 50 24 60 / 0 0 0 0
OCF 25 52 25 62 / 0 0 0 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...HARD FREEZE WARNING FROM MIDNIGHT TONIGHT TO 9 AM EST SUNDAY FOR
ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-GILCHRIST-
HAMILTON-MARION-NASSAU-PUTNAM-SUWANNEE-UNION.
LAKE WIND ADVISORY UNTIL 7 PM EST THIS EVENING FOR ALACHUA-BAKER-
BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-
MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.
HARD FREEZE WATCH FROM SUNDAY EVENING THROUGH MONDAY MORNING FOR
ALACHUA-BAKER-BRADFORD-COLUMBIA-GILCHRIST-HAMILTON-SUWANNEE-
UNION.
HARD FREEZE WATCH FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING
FOR CLAY-DUVAL-MARION-NASSAU-PUTNAM.
RED FLAG WARNING UNTIL 5 PM EST THIS AFTERNOON FOR ALACHUA-BAKER-
BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-
MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.
FREEZE WATCH FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING FOR
FLAGLER-ST JOHNS.
FREEZE WARNING FROM 2 AM TO 9 AM EST SUNDAY FOR FLAGLER-ST JOHNS.
WIND CHILL ADVISORY FROM 3 AM TO 9 AM EST SUNDAY FOR CLAY-DUVAL-
FLAGLER-NASSAU-ST JOHNS.
GA...HARD FREEZE WARNING FROM MIDNIGHT TONIGHT TO 9 AM EST SUNDAY FOR
APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL
CAMDEN-COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND
GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.
LAKE WIND ADVISORY UNTIL 7 PM EST THIS EVENING FOR APPLING-
ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL CAMDEN-
COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF
DAVIS-PIERCE-WARE-WAYNE.
HARD FREEZE WATCH FROM SUNDAY EVENING THROUGH MONDAY MORNING FOR
APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COFFEE-
ECHOLS-JEFF DAVIS-PIERCE-WARE-WAYNE.
HARD FREEZE WATCH FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING
FOR COASTAL CAMDEN-COASTAL GLYNN-INLAND CAMDEN-INLAND GLYNN.
RED FLAG WARNING UNTIL 5 PM EST THIS AFTERNOON FOR APPLING-
ATKINSON-BACON-CLINCH-COFFEE-ECHOLS-JEFF DAVIS-PIERCE-WARE-
WAYNE.
AM...GALE WARNING UNTIL 9 AM EST SUNDAY FOR ALTAMAHA SOUND GA TO
FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-ALTAMAHA SOUND
GA TO FERNANDINA BEACH FL OUT 20 NM-FERNANDINA BEACH TO ST
AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-ST AUGUSTINE TO
FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.
SMALL CRAFT ADVISORY UNTIL 9 AM EST SUNDAY FOR FERNANDINA BEACH
TO ST AUGUSTINE FL OUT 20 NM-ST AUGUSTINE TO FLAGLER BEACH
FL OUT 20 NM.
&&
ALLEN/PETERSON/WALKER/KEEGANHazardous weather outlook, Feb 11, 4:22 AM EST, 9 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 422 AM EST SAT FEB 11 2012 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-120930- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 422 AM EST SAT FEB 11 2012 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. ...LAKE WIND ADVISORY IN EFFECT TODAY... ...HARD FREEZE WARNING IN EFFECT TONIGHT FOR SOUTHEAST GEORGIA AND PORTIONS OF NORTHEAST FLORIDA... ...FREEZE WARNING IN EFFECT TONIGHT FOR PORTIONS OF NORTHEAST FLORIDA... ...GALE WARNING IN EFFECT THIS AFTERNOON THROUGH TOMORROW FOR THE OFFSHORE WATERS AND NEARSHORE GEORGIA WATERS... .DAY ONE...TODAY AND TONIGHT... BREEZY CONDITIONS ARE EXPECTED TODAY ACROSS THE FORECAST AREA WITH WIND SPEEDS INCREASING TO NEAR 20 MPH WITH GUSTS TO NEAR 30 MPH BY THIS AFTERNOON. A LAKE WIND ADVISORY IS IN EFFECT TODAY. A MUCH COLDER AIRMASS WILL SETTLE OVER THE AREA TONIGHT. A FREEZE WARNING IS IN EFFECT FOR ST JOHNS...FLAGLER AND MARION COUNTIES TONIGHT...AND A HARD FREEZE WARNING IS IN EFFECT FOR SOUTHEAST GEORGIA AND THE REMAINDER OF NORTHEAST FLORIDA. THE GALE WATCH HAS BEEN UPGRADED TO A GALE WARNING FOR THE OFFSHORE WATERS AND THE NEARSHORE GEORGIA WATERS FROM THIS AFTERNOON THROUGH SUNDAY MORNING. THERE WILL BE AN ELEVATED FIRE DANGER THIS WEEKEND DUE TO LOW HUMIDITY AND STRONG WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... TEMPERATURES WILL DROP BELOW FREEZING AGAIN SUNDAY NIGHT...AND A WIDESPREAD HARD FREEZE EVENT IS LIKELY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 11, 2:35 AM EST | Gale Warning | JAX | 30 hr | |
| Feb 11, 2:36 AM EST | Red Flag Warning | JAX | Baker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more | 14 hr |
| Feb 11, 3:03 AM EST | Freeze Warning | JAX | Flagler | 30 hr |
| Feb 11, 3:03 AM EST | Hard Freeze Warning | JAX | Baker, Bradford, Gilchrist, Nassau, Suwannee, Union | 30 hr |
| Feb 11, 3:03 AM EST | Lake Wind Advisory | JAX | Baker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more | 16 hr |
| Feb 11, 1:42 PM EST | Freeze Watch | JAX | Flagler | 25 hr |
| Feb 11, 1:42 PM EST | Hard Freeze Watch | JAX | Baker, Bradford, Gilchrist, Nassau, Suwannee, Union | 25 hr |
Nearby
Wind Chill Advisories in Florida, 2012Every wind chill advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.